Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4780
Title: Topics in the theory of Pettis integration
Authors: Musiał, Kazimierz
Issue Date: 1991
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Kazimierz Musiał, “Topics in the theory of Pettis integration”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 23 (1991), pp. 177-262.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
23 (1991)
Type: Article
URI: http://hdl.handle.net/10077/4780
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.23 (1991)

Files in This Item:
File Description SizeFormat
MusialRendMat23.pdf5.51 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

660
checked on Jun 28, 2022

Download(s) 20

1,078
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.